# SDR IPXA2024053108754

- Difficulty date: May 30, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 38,249 hours, 22,135 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Te Flap Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

*** EMERGENCY DECLARED *** TE FLAP DISAGREE DURING EXTENSION. USED ALT TO EXTEND FLAPS. TROUBLESHOT TRAILING EDGE FLAP SYSTEM IAW FIM 27-51-808 AND MM 27-51-00-715-001. FLAPS OPERATE NORMAL MULTIPLE TIMES, OK FOR SVC.
